# SDR DALA13010329243

- Difficulty date: February 26, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 30,728 hours, 27,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT DOOR FRAME BEAM CORRODED AROUND FASTENER HOLE, 5" FORWARD OF STA 750.  BLENDED, ALODINED, FABRICATED, ANNEALED, PRIMED, AND INSTALLED NEW REPAIR DOUBLER AND FILLER IAW SRM 53-60-02, FIG 9, SHEETS 3 & 4.
